# SDR DL76S010934

- Difficulty date: June 8, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 33,475 hours, 15,635 cycles
- Engine: Ge CF680A2
- Engine time: 41,045 hours, 19,868 cycles
- System (JASC): 2612 · Fire Detection
- Part: Gasket
- Condition: Leaking
- Location: Thermocouple
- Part time: 41,045 hours, 19,868 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT ENG FIRE INDICATIONS SHORTLY AFTER TAKEOFF THROTTLE.  RETARDED TO IDLE AND FIRE INDICATION WENT OUT.  FOUND ALL THERMOCOUPLE GASKETS LEAKING.  REPLACED GASKETS, CK OK ON RUN.
